# SDR CA990907057

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR LIGHT ON S/OS PANEL ON DESCENT.  LATCH LOCK PIN NOT ENGAGED ON DOOR CONTROL.  AFT LATCH LOCK PIN MICROSWITCH FOUND OUT OF ADJUSTMENT, ADJUSTED.
